# SDR CA000218010

- Difficulty date: February 8, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 6889093
- Condition: Spalled
- Location: Nr 2
- Part time: 1,386 hours, 120 cycles
- Component: Compressor, Allsn, 6889093
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PREMATURE SPALLING ON INNER RACE OF NR 2 BEARING LEAD TO THE REMOVAL OF THE COMPRESSOR ASSY.
